# SDR YENA2023062200729

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N2016J
- Make and model: Airbus A321-271N
- Aircraft serial: 08893
- Aircraft time: 12,404 hours, 3,601 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#162, SMF-JFK. 'PLASTIC SMELL - ODOR ON DESCENT AND EVERY TIME THRUST WENT TO IDLE; OPERATED BOTH ENG 1/2 BLEED AND BOTH PACKS. NOO ODOR WAS PRESENT. APU ALREADY ON MEL.  PLEASE NOTE ENG 2 WAS PERFORMED ON 6/19/23. COULD NOT DUPLICATE IT. NO 30-DAY HISTORY NOTED  “COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (A), 1,C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. THE AIRCRAFT IS OK FOR SERVICE.
